# SDR DALA2015051303247

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1701-1711
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF AFT PRESSURE DECK FOUND SUPPORT ANGLE EXFOLIATED AT RBL 51 BETWEEN FS 1701 - 1711.   FABRICATED NEW ANGLE SUPPORT & INSTALLED.
